Volume 21, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the Fano variety of linear spaces contained in two odd-dimensional quadrics

Carolina Araujo and Cinzia Casagrande

Geometry & Topology 21 (2017) 3009–3045
Bibliography
1 C Araujo, A Massarenti, Explicit log Fano structures on blow-ups of projective spaces, Proc. Lond. Math. Soc. 113 (2016) 445 MR3556488
2 M Artin, D Mumford, Some elementary examples of unirational varieties which are not rational, Proc. London Math. Soc. 25 (1972) 75 MR0321934
3 S Bauer, Parabolic bundles, elliptic surfaces and SU(2)–representation spaces of genus zero Fuchsian groups, Math. Ann. 290 (1991) 509 MR1116235
4 I Biswas, Y I Holla, C Kumar, On moduli spaces of parabolic vector bundles of rank 2 over ℂℙ1, Michigan Math. J. 59 (2010) 467 MR2677632
5 C Borcea, Deforming varieties of k–planes of projective complete intersections, Pacific J. Math. 143 (1990) 25 MR1047398
6 C Borcea, Homogeneous vector bundles and families of Calabi–Yau threefolds, II, from: "Several complex variables and complex geometry, II" (editors E Bedford, J P D’Angelo, R E Greene, S G Krantz), Proc. Sympos. Pure Math. 52, Amer. Math. Soc. (1991) 83 MR1128537
7 M C Brambilla, O Dumitrescu, E Postinghel, On the effective cone of n blown-up at n + 3 points, Exp. Math. 25 (2016) 452 MR3499709
8 C Casagrande, Rank 2 quasiparabolic vector bundles on 1 and the variety of linear subspaces contained in two odd-dimensional quadrics, Math. Z. 280 (2015) 981 MR3369361
9 A M Castravet, J Tevelev, Hilbert’s 14th problem and Cox rings, Compos. Math. 142 (2006) 1479 MR2278756
10 I V Dolgachev, Weyl groups and Cremona transformations, from: "Singularities, I" (editor P Orlik), Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 283 MR713067
11 I V Dolgachev, On certain families of elliptic curves in projective space, Ann. Mat. Pura Appl. 183 (2004) 317 MR2082661
12 I V Dolgachev, Classical algebraic geometry: a modern view, Cambridge University Press (2012) MR2964027
13 I Dolgachev, A Duncan, Regular pairs of quadratic forms on odd-dimensional spaces in characteristic 2, preprint (2015) arXiv:1510.06803
14 I Dolgachev, D Ortland, Point sets in projective spaces and theta functions, 165, Soc. Math. France (1988) MR1007155
15 R M Green, Homology representations arising from the half cube, Adv. Math. 222 (2009) 216 MR2531372
16 R M Green, Combinatorics of minuscule representations, 199, Cambridge University Press (2013) MR3025147
17 J Harris, Algebraic geometry: a first course, 133, Springer (1992) MR1182558
18 Y Hu, S Keel, Mori dream spaces and GIT, Michigan Math. J. 48 (2000) 331 MR1786494
19 J E Humphreys, Introduction to Lie algebras and representation theory, 9, Springer (1972) MR0323842
20 Z Jiang, A Noether–Lefschetz theorem for varieties of r–planes in complete intersections, Nagoya Math. J. 206 (2012) 39 MR2926483
21 S Mukai, Counterexample to Hilbert’s fourteenth problem for the 3–dimensional additive group, preprint (2001)
22 S Mukai, An introduction to invariants and moduli, 81, Cambridge University Press (2003) MR2004218
23 S Mukai, Finite generation of the Nagata invariant rings in ADE cases, preprint (2005)
24 S Okawa, On images of Mori dream spaces, Math. Ann. 364 (2016) 1315 MR3466868
25 M Reid, The complete intersection of two or more quadrics, PhD thesis, University of Cambridge (1972)
26 C Soulé, C Voisin, Torsion cohomology classes and algebraic cycles on complex projective manifolds, Adv. Math. 198 (2005) 107 MR2183252